# SDR IPXA09M55518

- Difficulty date: March 25, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 259-W4-007 NEEDS VALIDATION FOR REPAIR.  REPAIR SEQ 25--W4-007 DOES NOT CORRELATE WITH MD11-SRM 57-43-01, FIG 1,VOL I, REV 40.  REPAIR DOUBLER REMOVED PER EN1153-09 AT RT WING NR 1 SLAT TRACK AREA.  HFEC C/O ON EXISTING TRIM OUT AREA, FOUND NO CRACK EVDNT.  L 10X INSP C/O AT RT WING NR 1 SLAT TRACK DOOR AREA PER EN1153-09, 'SATIS'.  REPAIR DOUBLER & FILLER FAB & INSTALLED PER EN1153-09.
